# SDR UIEA2017070301101

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHORD OLES 1549, RT WING L/E COMPT UPPER SIDE.  RMV DAMAGE DAMAGE IAW SRM 51-10-02 REV 36.   WITHIN ALLOWABLE LIMIT IAW SRM 57-20-10-1A-0 REV.36 AND NDT INSP RESULT REF TO JOB CARD ATTACHING SHEET NO. 007754   3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
